Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 296, NWS Des Moines, IA

September 20, 2018Emmet County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Sep 20, 2018, 5:13 PM CDT for Emmet County, Iowa. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2018, 5:13 PM CDT (22:13 UTC)
Expired
Sep 20, 2018, 6:00 PM CDT
In force
47 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Emmet County, IA

The radar

The Sioux Falls radar (KFSD), 166 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 5:30 PM CDTTSTM WND DMG1 E Estherville, IADELAYED REPORT, TIME ESTIMATED BY RADAR: BOWLING ALLEY EXPERIENCED PARTIAL ROOF DESTRUCTION - VIA SOCIAL MEDIA.
Sep 20, 5:30 PM CDTTSTM WND DMG1 E Estherville, IADELAYED REPORT, TIME ESTIMATED BY RADAR: DUGOUT AT BASEBALL FIELD DESTROYED - VIA SOCIAL MEDIA.
Sep 20, 5:30 PM CDTTSTM WND DMG1 Ne Estherville, IADELAYED REPORT, TIME ESTIMATED BY RADAR: TREE UPROOTED.
Sep 20, 5:30 PM CDTTSTM WND DMGEstherville, IADELAYED REPORT, TIME ESTIMATED BY RADAR: LARGE TREE UPROOTED - VIA SOCIAL MEDIA.
Sep 20, 5:32 PM CDTTSTM WND GST 752 Wnw Gruver, IAASOS STATION EST, ESTHERVILLE MUNICIPAL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 20, 3:11 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

209 
WUUS53 KDMX 202213
SVRDMX
IAC063-202300-
/O.NEW.KDMX.SV.W.0296.180920T2213Z-180920T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
513 PM CDT THU SEP 20 2018

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Emmet County in northwestern Iowa...

* Until 600 PM CDT.

* At 512 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Lake Park to near Fostoria,
  moving east at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Estherville, Okamanpedan Lake, Iowa Lake, Swan Lake, Ingham Lake,
  High Lake, Armstrong, Wallingford, Gruver, Dolliver, Fort Defiance
  State Park, Okamanpedan State Park, Wolden County Park and
  Estherville Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Des Moines .

&&

LAT...LON 4350 9444 4337 9444 4325 9482 4326 9491
      4326 9492 4350 9491
TIME...MOT...LOC 2212Z 256DEG 54KT 4350 9521 4320 9515 

HAIL...<.75IN
WIND...60MPH
 
$$

Kotenberg
2 follow-up statements
506 
WWUS53 KDMX 202246
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
546 PM CDT THU SEP 20 2018

IAC063-202300-
/O.CON.KDMX.SV.W.0296.000000T0000Z-180920T2300Z/
Emmet IA-
546 PM CDT THU SEP 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EMMET COUNTY...

At 545 PM CDT, severe thunderstorms were located along a line
extending from near Welcome to 8 miles east of Swan Lake, moving east
at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Estherville ASOS reported 65 knot wind gust.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Estherville, Okamanpedan Lake, Iowa Lake, Swan Lake, Ingham Lake,
High Lake, Armstrong, Wallingford, Gruver, Dolliver, Fort Defiance
State Park, Okamanpedan State Park, Wolden County Park and
Estherville Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Des Moines .

&&

LAT...LON 4350 9444 4337 9444 4325 9482 4326 9491
      4326 9492 4350 9491
TIME...MOT...LOC 2245Z 256DEG 54KT 4361 9457 4331 9452 

HAIL...<.75IN
WIND...60MPH
 
$$

Kotenberg
987 
WWUS53 KDMX 202300
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
600 PM CDT THU SEP 20 2018

IAC063-202310-
/O.EXP.KDMX.SV.W.0296.000000T0000Z-180920T2300Z/
Emmet IA-
600 PM CDT THU SEP 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR EMMET COUNTY HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northwestern Iowa.

LAT...LON 4350 9444 4337 9444 4325 9482 4326 9491
      4326 9492 4350 9491
TIME...MOT...LOC 2300Z 256DEG 54KT 4366 9432 4336 9427 

$$

Kotenberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 2:56 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Sep 20, 2:56 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
256 PM CDT Thu Sep 20 2018

.SHORT TERM.../Tonight through Friday/
Issued at 228 PM CDT Thu Sep 20 2018

A warm front extended from far northwest Iowa east across north
central Iowa at 19Z. Aloft, a strong short wave upper trough was
moving into the central plains from the west. The upper trough
will move ENE fairly quickly into the upper midwest tonight. The
wave should deepen the surface low, over northeast Nebraska at
20Z, as it moves northeast into Minnesota this evening. The warm
front over northern Iowa should continue to lift north as the
surface low moves northeast late this afternoon. As of 20z, the
airmass near this boundary appeared to be capped. As the boundary
moves north and large scale ascent overtakes the area, severe
surface based convection should develop. The question for our area
is where initiation will occur. The thinking at this time is that
the boundary should be north of the border so initiation is more
likely in Minnesota.

Meanwhile, the large scale ascent and convergence along the
surface front, should initiate a linear area of convection. The
line of storms will then move east into central Iowa this evening.
The CAMS have been very consistent with this scenario and the
POPS reflect this high confidence. There could be severe storms
embedded with the line, especially if there are bow segments
which move NE which is more favorable to maintain balance
resulting in severe winds.

The airmass behind this boundary should be fall-like with much
cooler and drier air overtaking central Iowa on Friday. As the
surface high moves through the region Friday night and Saturday,
temperatures will be cool compared to what we have seen with lows
reaching the near 40 in the northwest Saturday morning. It would
not be surprising to see upper 30s in some locations across the
north.

.LONG TERM.../Saturday through Thursday/ Issued at 228 PM CDT Thu
Sep 20 2018

A fall-like pattern will be in place next week with a couple of
frontal passages and precipitation chances. The first system will
impact the area Monday night and a stronger looking front should
move through late in the week. The model guidance appears
reasonable with at or below normal temperatures and relatively dry
weather.

&&

.AVIATION.../For the 18Z TAFS through 18Z Friday afternoon/
Issued at 1222 PM CDT Thu Sep 20 2018

The warm front was lifting rapidly north across north Central
Iowa late this morning. Stratus north of the boundary should be
gone by 19z. South to southwest surface blow this afternoon and
early evening ahead of the cold front. Expect good mixing and wind
gusts 25-30kts. Expect a line of thunderstorms with the more
intense storms over northern Iowa this evening. Forecast SC across
northern Iowa behind the seasonably strong cold front.

&&

.HYDROLOGY...
Issued at 228 PM CDT Thu Sep 20 2018

Heavy rainfall across northern Iowa over the past couple days has
led to rises--in some cases rapid--on area rivers and streams. Some
rivers are already above flood stage. Widespread river Flood
Warnings are in effect along and north of US 20. Presently there are
10 river Flood Warnings in effect and one river Flood Watch (for the
Iowa River near Tama Hwy E49--TMAI4) is in effect. Since the river
is not forecast to reach flood stage at TMAI4 for several days, and
the forecast crest is slightly above flood stage, it was decided to
issue a river Flood Watch for TMAI4 due to confidence being below
the 80 percent threshold for a warning.

The river Flood Warnings in effect are generally for minor flooding,
except for two locations where major flooding (Cedar River at Cedar
Falls--CEDI4) and moderate flooding (East Fork Des Moines River at
Algona--AGNI4) are expected.

The Black Hawk Creek at Hudson (HUDI4) in the Waterloo/Cedar Falls
area will also experience a significant rise--nearing or possibly
reaching flood stage. Since there is presently no river Flood
Warning in effect for this location, the river forecast there will
have to closely monitored over the next couple days for a possible
river Flood Warning.

Relatively little QPF exists for the next few days, so the rises
advertised in the going river forecasts are based on observed
precipitation (QPE).

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Johnson
LONG TERM...Johnson
AVIATION...Johnson
HYDROLOGY...Zogg
Hazardous weather outlook, Sep 20, 3:49 PM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
349 PM CDT Thu Sep 20 2018

IAZ004>007-015>017-023>028-033>039-212100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-
349 PM CDT Thu Sep 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Late this afternoon and tonight

Severe thunderstorms are possible this evening. The main severe
threats are damaging winds, large hail and isolated tornadoes are
secondary threats. Brief heavy rainfall is also possible.

Several river flood warnings are in effect across northern Iowa.
Please refer to the National Weather Service website for more
details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of showers and thunderstorms Monday into Tuesday
of next week. At this time the threat of severe weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening.

IAZ044>050-057>062-070>075-081>086-092>097-212100-
Crawford-Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-
Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
349 PM CDT Thu Sep 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Late this afternoon and tonight

Strong to severe thunderstorms are possible this evening into
tonight. The main severe threats are damaging winds with
large hail being a secondary threat. Brief heavy rain is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of showers and thunderstorms Monday into Tuesday
of next week. At this time the threat of severe weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Local storm report, Sep 20, 11:26 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 AM CDT THU SEP 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 NE GRAETTINGER        43.30N 94.66W
09/20/2018  M4.52 INCH       EMMET              IA   COCORAHS

            COCORAHS STATION IA-EM-3, 6 NE GRAETTINGER.

0700 AM     HEAVY RAIN       2 N FOREST CITY         43.28N 93.63W
09/20/2018  M4.32 INCH       WINNEBAGO          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION FSCI4, 2 NNE FOREST
            CITY.

0600 AM     HEAVY RAIN       5 SSW RODMAN            42.96N 94.55W
09/20/2018  M4.28 INCH       PALO ALTO          IA   COCORAHS

            COCORAHS STATION IA-PA-5, 4 SSW RODMAN.

0630 AM     HEAVY RAIN       GARNER                  43.10N 93.61W
09/20/2018  M4.21 INCH       HANCOCK            IA   COCORAHS

            COCORAHS STATION IA-HN-4, GARNER.

0652 AM     HEAVY RAIN       2 WNW GRUVER            43.41N 94.75W
09/20/2018  M3.93 INCH       EMMET              IA   ASOS

            ASOS STATION EST, ESTHERVILLE MUNICIPAL
            AIRPORT.

1106 AM     HEAVY RAIN       MALLARD                 42.94N 94.68W
09/20/2018  M3.89 INCH       PALO ALTO          IA   MESONET

            MESONET STATION E0956, MALLARD.

1111 AM     HEAVY RAIN       1 ENE FERTILE           43.27N 93.41W
09/20/2018  M3.88 INCH       WORTH              IA   MESONET

            MESONET STATION E9234, FERTILE.

0700 AM     HEAVY RAIN       1 N ESTHERVILLE         43.42N 94.83W
09/20/2018  M3.77 INCH       EMMET              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION ESTI4, 2 N
            ESTHERVILLE.

0800 AM     HEAVY RAIN       1 S EMMETSBURG          43.10N 94.68W
09/20/2018  M3.68 INCH       PALO ALTO          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION EMMI4, EMMETSBURG.

1115 AM     HEAVY RAIN       1 N ALGONA              43.08N 94.23W
09/20/2018  M3.54 INCH       KOSSUTH            IA   MESONET

            MESONET STATION AGNI4, ALGONA.

0653 AM     HEAVY RAIN       3 NE CLEAR LAKE         43.16N 93.33W
09/20/2018  M3.47 INCH       CERRO GORDO        IA   ASOS

            ASOS STATION MCW, MASON CITY MUNICIPAL
            AIRPORT.

0700 AM     HEAVY RAIN       SWALEDALE               42.98N 93.32W
09/20/2018  M3.45 INCH       CERRO GORDO        IA   COCORAHS

            COCORAHS STATION IA-CG-7, SWALEDALE.

0600 AM     HEAVY RAIN       CLARION                 42.73N 93.73W
09/20/2018  M3.40 INCH       WRIGHT             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION CLII4, CLARION.

0700 AM     HEAVY RAIN       TRIPOLI                 42.81N 92.26W
09/20/2018  M3.32 INCH       BREMER             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION TRPI4, TRIPOLI.

1015 AM     HEAVY RAIN       2 NW EMMETSBURG         43.13N 94.71W
09/20/2018  M3.26 INCH       PALO ALTO          IA   MESONET

            MESONET STATION EMTI4, 1 WNW EMMETSBURG.

0700 AM     HEAVY RAIN       4 W ALGONA              43.07N 94.31W
09/20/2018  M3.25 INCH       KOSSUTH            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALGI4, 3 W ALGONA.

0700 AM     HEAVY RAIN       1 NW BURT               43.21N 94.23W
09/20/2018  M3.25 INCH       KOSSUTH            IA   COCORAHS

            COCORAHS STATION IA-KS-5, BURT.

0700 AM     HEAVY RAIN       1 SE ALGONA             43.07N 94.22W
09/20/2018  M3.25 INCH       KOSSUTH            IA   COCORAHS

            COCORAHS STATION IA-KS-4, ALGONA.

0700 AM     HEAVY RAIN       KANAWHA                 42.93N 93.80W
09/20/2018  M3.17 INCH       HANCOCK            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION KANI4, KANAWHA.

0700 AM     HEAVY RAIN       1 SSW MASON CITY        43.13N 93.21W
09/20/2018  M3.17 INCH       CERRO GORDO        IA   COCORAHS

            COCORAHS STATION IA-CG-11, 1 SSW MASON CITY.

1100 AM     HEAVY RAIN       1 WSW ESTHERVILLE       43.40N 94.84W
09/20/2018  M3.15 INCH       EMMET              IA   MESONET

            MESONET STATION ESVI4, ESTHERVILLE.

0700 AM     HEAVY RAIN       5 SSW DUMONT            42.68N 93.01W
09/20/2018  M3.10 INCH       BUTLER             IA   COCORAHS

            COCORAHS STATION IA-BU-2, ACKLEY 9.2 NNE.

&&
Special weather statement, Sep 20, 4:41 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Des Moines IA
441 PM CDT Thu Sep 20 2018

IAZ005>007-016-017-023>026-033>037-044>048-057>060-070>073-
081>083-092>094-202345-
Kossuth-Winnebago-Worth-Hancock-Cerro Gordo-Pocahontas-Humboldt-
Wright-Franklin-Sac-Calhoun-Webster-Hamilton-Hardin-Crawford-
Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas-Polk-Cass-Adair-
Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur-
Including the cities of Algona, Forest City, Lake Mills,
Northwood, Manly, Garner, Britt, Kanawha, Mason City, Clear Lake,
Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt,
Eagle Grove, Clarion, Belmond, Hampton, Sac City, Lake View,
Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson,
Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora,
Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira,
Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel,
Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle,
Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning,
Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni,
and Leon
441 PM CDT Thu Sep 20 2018

...Strong Gusty Winds Late This Afternoon...

Strong southwest winds of 20 to 30 mph continue over portions of
central and western Iowa. Wind gusts to 35 to 45 mph at times are
possible through about 6 pm. Thereafter the winds will begin to
diminish...but still remain rather breezy into the evening hours.

Travelers...especially high profile vehicles...may experience
difficulty traveling late this afternoon and evening. Use caution,
especially on north south highways and interstates as high profile
vehicles may have difficulty maintaining control in the higher
winds.

REV

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 8:49 PM CDTSevere Thunderstorm WarningDMXPalo Alto, Pocahontas25 min
Sep 19, 9:54 PM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth3 days
Sep 19, 9:54 PM CDTRiver Flood WarningDMXEmmet15 days
Sep 19, 9:57 PM CDTRiver Flood WatchDMXHumboldt, Kossuth7 days
Sep 19, 10:22 PM CDTFlash Flood WarningDMXFranklin, Wright6 hr
Sep 20, 4:14 AM CDTAreal Flood WarningDMXFranklin, Wright24 hr
Sep 20, 4:55 AM CDTRiver Flood WarningDMXWright6 days
Sep 20, 4:55 AM CDTRiver Flood WarningDMXHumboldt9 days
Sep 20, 4:57 AM CDTRiver Flood WatchDMXWebster24 hr
Sep 20, 4:57 AM CDTRiver Flood WatchDMXPalo Alto, Pocahontas6 days
Sep 20, 8:51 AM CDTAreal Flood WarningDMXCerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more48 hr
Sep 20, 10:46 AM CDTRiver Flood WatchDMXTama3 days
Sep 20, 11:23 AM CDTRiver Flood WarningDMXWebster7 days
Sep 20, 11:23 AM CDTRiver Flood WarningDMXPalo Alto, Pocahontas5 days
Sep 20, 11:23 AM CDTRiver Flood WarningDMXHumboldt, Kossuth8 days
Sep 20, 5:19 PM CDTSpecial Weather StatementDMXCalhoun, Crawford, Kossuth, Palo Alto, Pocahontas, Sac56 min
Sep 20, 5:41 PM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth, Palo Alto34 min
Sep 20, 5:43 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Pocahontas, Sac47 min
Sep 20, 5:49 PM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas26 min
Sep 20, 5:52 PM CDTSevere Thunderstorm WarningDMXHancock, Kossuth, Winnebago, Worth38 min
Sep 20, 6:17 PM CDTSpecial Weather StatementDMXHumboldt, Pocahontas58 min
Sep 20, 6:25 PM CDTSevere Thunderstorm WarningDMXCalhoun, Hancock, Humboldt, Kossuth, Pocahontas, Webster and 1 more50 min
Sep 20, 6:28 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Kossuth, Winnebago, Worth47 min
Sep 20, 6:41 PM CDTSevere Thunderstorm WarningDMXCalhoun, Hamilton, Webster, Wright34 min
Sep 20, 6:59 PM CDTSpecial Weather StatementDMXBoone, Greene61 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.